Is it normal to have menstrual bleeding twice in a month after having Unwanted 72 pill?

default
Posted on Mon, 15 Jun 2015 in Birth Control
Question: hello doctor i had sex with my fiance on lat saturday i.e. 16th may 2015 which was third day of my periods...then i took unwanted 72 a contraceptive pill after 6 hours.my periods were as usual lasted for three days....but now today on 10 th day again bleeding started...is it normal??
doctor
Answered by Dr. Soumya 9 minutes later
Brief Answer:
It is normal to get periods after unwanted 72

Detailed Answer:
Hello,

Thanks for your query.

I have read you query and I understand your concerns about unwanted 72 and periods again.

Following is my reply:

1) Taking unwanted 72 will cause periods again in a week.

2) Hence it is normal to have had periods again. Dont worry about it.

I hope I answered you query and addressed your concerns.

Let me know if you wish to ask any further questions. I will be glad to help you.

Regards,
Dr. Soumya
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Soumya 18 minutes later
but it was the third day of my period when i took the pill....nd again a period within 7 days.....is it safe....means everything is normal na
doctor
Answered by Dr. Soumya 4 hours later
Brief Answer:
Everything is normal

Detailed Answer:
Hi,

These tablets contain progesterone hormones and hence make you get periods again though you took it on 3rd day.

Everything is normal and don't worry about it.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 2992 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Contraceptive

doctor1 MD

Hi , I'm 26years old and have been prescribed regestrone 5mg twice a day to delay my periods as I will be travelling . I would like to know incase...

doctor1 MD

I had sex last night. Can feel a urinary tract infection coming on. I have alprim antibiotics , if I take them today will This affect my pill

doctor1 MD

Hi doctor, I have PCOD and prominent symptoms of it like facial hairs, lethargy , thinning of hair, irregular period with gaps of 2-3 months...

doctor1 MD

I had unprotected sex last night and I don't want to get pregnant. My last period date was 20th August'2011, should I use emergency Contraceptive...

doctor1 MD

Hi I have been bleeding since October the 21 so actually 3 weeks or so and have missed my normal period as this irregular bleeding occured 2 weeks...

doctor1 MD

Hi, i am on the Contreceptive pill but forgot to take one, carried on as normal and then had an upset stomach a week later, and carried on taking...

Get personalised answers from verified doctor in minutes across 80+ specialties

197 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2